A lower bound for the number of conjugacy classes in positive permutation braids

Elsayed Ahmed Elrifai, M. Anis

Abstract


We study the problem of finding lower and upper bounds for the number of conjugacy clases in positive permutation braids. For such braids with associated type cycle (n), all possible values of their crossing numbers, the minimum and maximum crossing numbers and a more sharbend lower bound of the number of their conjugacy classes in S_{n}⁺ are given. Also for positive permutation braids with associate type cycle (n₁,n₂,…,n_{k}) the minimum crossing number is given.

Full Text: PDF

How to Cite this Article:

Elsayed Ahmed Elrifai, M. Anis, A lower bound for the number of conjugacy classes in positive permutation braids, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 768-773

Copyright © 2012 Elsayed Ahmed Elrifai, M. Anis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS